# SDR SWIA2023052212

- Difficulty date: April 9, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP PANEL 584HT CHAFE     (C-CHECK RO 5/18/2023)    REMOVED AND REPLACED LH WING FLAP PNL 584HT REF-CRJ-700 SRM 51-40-11-001-001 A01 AND PANEL INSTALLED ON CAMP # 26307786 M-212 FORM, JOB 0 OP 7005
